MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Catalog Number 07027362190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 5 patient samples tested for elecsys ft3 iii (ft3 iii) on a cobas e 801 analytical unit.Patient 1 initial result was 40.3 pmol/l.The repeat result was 4.81 pmol/l.Patient 2 initial result was 10.8 pmol/l.The repeat result was 4.10 pmol/l.Patient 3 initial result was 9.88 pmol/l.The repeat result was 4.99 pmol/l.Patient 4 initial result was 7.27 pmol/l.The repeat result was 5.85 pmol/l.Patient 5 initial result was 7.70 pmol/l.The repeat result was 5.41 pmol/l.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The customer checked how the reagent pack was being stored and noted that the ft3 reagent pack was lying down and not upright.The 5 patient samples were repeated later the same day and the ft3 iii results were reproducible.The customer suspects bubbles in the reagent at the time of the event earlier in the day.The investigation is ongoing.
 
Additional Manufacturer Narrative
Qc was acceptable, however, it was not provided which reagent pack was used.No issues were identified during a review of the alarm trace.Precision testing from 14-jan-2024 was acceptable.The investigation determined the event was consistent with either foam on the reagent surface or a sample clot in the measuring cell.The specific cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18659208
Report Number1823260-2024-00352
Device Sequence Number7129245
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number07027362190
Device Lot Number740474
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown